| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that safestep is difficult to remove; the needle comes out.No further information provided.It was reported this occurred with 4 devices.This report addresses all 4 devices.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a detached safety mechanism is confirmed; however, the exact cause could not be determined.One photograph of a safestep infusion set was returned for evaluation.The returned photograph showed the distal end of an infusion set with the safety mechanism detached and the needle exposed.The device appeared to have been used.While the safety mechanism was observed to be detached, there were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.